# SDR UALA2013061404121

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR ACP BY ECRA'S 5330-04576, 5330-04577 & 5330-04578 IS A INTERIM REPAIR. THIS CF9 ITEM IS GENERATED FOR 3 ECRA'S 5330-04576, 5330-04577 & 5330-04578 IAW PART 1 OF ECRA'S.
